# SDR CA100809024

- Difficulty date: August 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 13,443 hours
- Engine: Ge CF348C5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Fod
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: D

## Discrepancy

DEFECT NR 929876, DATED 30 JULY 2010, OTBD SPOILER/OTBD FLIGHT SPOILER CAUTIONS DISPLAYED ON FLIGHT CONTROL PAGE, RT OTBD BOX IS AMBER AND ON LT SIDE THE OTBD BOX IS WHITE.  RESET SYS, NO JOY ACFT RETURNED TO THE GATE DURING MAINT T/S (ON AUGUST 6TH 2010), WHILE IN THE PROCESS OF CONNECTING THE HYD CART MIDPOINT OF THE NR 1 HYD SYS (BETWEEN THE AILERON AND PRESSURE MANIFOLD (WHEEL WELL), 3 PIECES FELL OUT OF THE PRESSURE FLEX LINE THAT CONNECTS THE FUSELAGE PLUMBING TO THE WING BOX.   THE LONGEST PIECE IS .5 IN DIAMETER BY AN 1.5 LONG THAT LOOKS LIKE, FOR LACK OF A BETTER TERM, A TIP OF A KNITTING NEEDLE. THE OTHER 2 PIECES WERE SMALLER.   ATTACHED IPC REF29-17-02, PAGE 19, ITEM 170.  DEBRIS IN HYD SYS 1 REMOVED, SYS FLUSHED AND FILTERS IN NR 1 HYD SYS AND SYS 2 REPLACED.  OPS TEST CARRIED OUT WITH SYS FUNCTIONING NORMALLY.
